MathSciNet Relay Station
MathSciNet bibliographic data
MR2052862 60J60 (37H99 37J05)
Koralov, L. Random perturbations of 2-dimensional Hamiltonian flows. Probab. Theory Related Fields 129 (2004), no. 1, 37–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement